# SDR 20001204SH002

- Difficulty date: September 28, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- Aircraft time: 27,327 hours, 35,876 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S536740921800
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE FOUND FLOORBEAMS 39 AND 40 CORRODED AROUND NUTPLATE HOLES.  REMOVED AND REPLACED FLOORBEAMS IAW SRM'S 53-00-00 AND 51-25-02. REF:  OPER CONTROL NR SIMA2728.  (X)
